# SDR GTIA20110810226

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 16,263 hours, 7,731 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR DAMPER (EMER) LOW PRESS.  SERVICED EMERGENCY R-2 DOOR DAMPER AS REQ IAW AMM 52-10-00-614-001.  LEAK CK OK.
